L. Berger, Limites de repr??sentations cristallines, Compositio Mathematica, vol.140, issue.06, pp.1473-1498, 2004.
DOI : 10.1112/S0010437X04000879

S. Bosch, W. Lütkebohmert, and M. Raynaud, Néron models, Mathematics and Related Areas, 1990.
DOI : 10.1007/978-3-642-51438-8

P. Berthelot and A. Ogus, Notes on crystalline cohomology, N.J, 1978.

A. Borel, Linear algebraic groups, volume 126 of Graduate Texts in Mathematics, 1991.

P. Cartier, Groupes de Lubin-Tate g???n???ralis???s, Inventiones Mathematicae, vol.8, issue.1, pp.273-284, 1976.
DOI : 10.1007/BF01390141

P. Colmez and J. Fontaine, Construction des repr??sentations p-adiques semi-stables, Inventiones mathematicae, vol.140, issue.1, pp.1-43, 2000.
DOI : 10.1007/s002220000042

P. Colmez, P???riodesp-adiques des vari???t???s ab???liennes, Mathematische Annalen, vol.65, issue.1, pp.629-644, 1992.
DOI : 10.1007/BF01444640

P. Colmez, Periodes des Varietes Abeliennes a Multiplication Complexe, The Annals of Mathematics, vol.138, issue.3, pp.625-683, 1993.
DOI : 10.2307/2946559

P. Deligne, J. S. Milne, A. Ogus, and K. Shih, Hodge cycles, motives, and Shimura varieties, Lecture Notes in Mathematics Philosophical Studies Series in Philosophy, vol.900, issue.20, 1982.
DOI : 10.1007/978-3-540-38955-2

J. Fontaine and G. Laffaille, Construction de repr??sentations $p$-adiques, Annales scientifiques de l'??cole normale sup??rieure, vol.15, issue.4, pp.547-608, 1982.
DOI : 10.24033/asens.1437

J. Fontaine, Modules galoisiens, modules filtrés et anneaux de Barsotti-Tate, Rennes. (Rennes Astérisque, vol.65, pp.3-80, 1978.

J. Fontaine, Modules galoisiens, modules filtrés et anneaux de Barsotti-Tate, Rennes. (Rennes Astérisque, vol.65, pp.3-80, 1978.

J. Fontaine, Sur Certains Types de Representations p-Adiques du Groupe de Galois d'un Corps Local; Construction d'un Anneau de Barsotti-Tate, The Annals of Mathematics, vol.115, issue.3, pp.529-577, 1982.
DOI : 10.2307/2007012

J. Fontaine, Représentations p-adiques des corps locaux. I. In The Grothendieck Festschrift, Progr. Math. Birkhäuser Boston, vol.87, pp.249-309, 1990.

J. Fontaine, Schémas propres et lisses sur Z, Proceedings of the Indo-French Conference on Geometry, pp.43-56, 1989.

J. Fontaine, Le corps des périodes p-adiques. Astérisque With an appendix by Pierre Colmez, pp.59-111, 1988.

J. Fontaine, Représentations p-adiques semi-stables. Astérisque With an appendix by Pierre Colmez, pp.113-184, 1988.

M. Hall and J. , The theory of groups, 1976.

]. B. Hup67 and . Huppert, Endliche Gruppen. I. Die Grundlehren der Mathematischen Wissenschaften, 1967.

J. Lubin and J. Tate, Formal Complex Multiplication in Local Fields, The Annals of Mathematics, vol.81, issue.2, pp.380-387, 1965.
DOI : 10.2307/1970622

V. Madhav and . Nori, On subgroups of GL n (F p ) Rapoport and Th. Zink. Period spaces for p-divisible groups, Invent. Math. Annals of Mathematics Studies, vol.88, issue.141, pp.257-275, 1987.

J. Serre, Propri??t??s galoisiennes des points d???ordre fini des courbes elliptiques, Invent. Math, vol.15, issue.4, pp.259-331, 1972.
DOI : 10.1007/978-3-642-39816-2_94

J. Serre, Groupes alg??briques associ??s aux modules de Hodge-Tate, Rennes. (Rennes Astérisque, vol.65, pp.155-188, 1978.
DOI : 10.1007/978-3-642-39816-2_119

]. J. Tit79 and . Tits, Reductive groups over local fields, Automorphic forms, representations and Lfunctions (Proc. Sympos. Pure Math. Part 1, Proc. Sympos. Pure Math., XXXIII, pp.29-69, 1977.

N. Wach, Représentations cristallines de torsion, Compositio Mathematica, vol.108, issue.2, pp.185-240, 1997.
DOI : 10.1023/A:1000108818774

A. Weil, Adeles and algebraic groups, Progress in Mathematics. Birkhäuser Boston, Mass, vol.23, 1982.
DOI : 10.1007/978-1-4684-9156-2

J. Wintenberger, Un Scindage de la Filtration de Hodge pour Certaines Varietes Algebriques sur les Corps Locaux, The Annals of Mathematics, vol.119, issue.3, pp.511-548, 1984.
DOI : 10.2307/2007084

J. Wintenberger, Torseur entre cohomologie ???tale $p$ -adique et cohomologie cristalline; le cas ab???lien, Duke Mathematical Journal, vol.62, issue.3, pp.511-526, 1991.
DOI : 10.1215/S0012-7094-91-06221-6

I. Chapitre, Théorème de Fontaine-Laffaille et produit tensoriel 13